# SDR AALA202202042205

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 55,721 hours, 35,361 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTOPILOT KICKED OFF DURING CLIMB. HIGH CABIN PRESSURE ECAM MESSAGE. EXECUTED AN EMERGENCY DESCENT PRIOR TO 14,0000 FEET. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW LANDING SAFELY. MAINTENANCE PERFORMED TSM TASK 22-66-00-810-816-A AND FOUND FLIGHT AUGMENTATION COMPUTER 2 FAULT. REMOVED AND REINSTALLED FAC 2 PER AMM 22-66-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
